MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Device Stenosis (4066)
Health Effect - Clinical Codes Stenosis (2263); Pseudoaneurysm (2605); Clinical Endoleak (4843)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the alto abdominal aortic aneurysm stent system.Approximately one (1) month post initial procedure, the patient presented with a "significant kink in the unsupported area of the contralateral gate of the main body".The physician plans to re-intervene by additional "stenting of [the] kinked limb" with "left common femoral artery pseudoaneurysm repair".No additional information is currently available regarding this initial report.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the alto abdominal aortic aneurysm stent system.Approximately one (1) month post initial procedure, the patient presented with a "significant kink in the unsupported area of the contralateral gate of the main body".The physician plans to re-intervene by additional "stenting of [the] kinked limb" with "left common femoral artery pseudoaneurysm repair".No additional information is currently available regarding this initial report.Additional information: re-intervention was completed, physician opted for implant of a bes (bioabsorbable everolimus-eluting stent), with 9x39mm on the left and 10x39mm on the right.Posterior tibial artery (pta) examination revealed no stenosis after stent placement.The left common femoral artery (lcfa) posterior superficial artery (psa) was oversewn using a continuous running suture.The final angiography demonstrated no stenosis, indicating a good flow.A comprehensive clinical evaluation was also conducted, revealing evidence indicating stenosis of the proximal left common iliac artery and the occurrence of type ii endoleak (anatomy-related), involving the lumbar and inferior mesenteric artery.The identification of these conditions transpired during a thorough examination of the computed tomography (ct) scan.The final patient status remains unknown.The final patient status was not made available to endologix.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the alto pseudoaneurysm is confirmed.The kinking of the left common iliac artery stent and additional endovascular procedures were also confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest stenosis of the proximal left common iliac artery and type ii endoleak of the lumbar and inferior mesenteric artery also occurred.The left common iliac artery stenosis and type ii endoleak of the lumbar and inferior mesenteric artery were discovered during a review of the ct (computed tomography) scan.The kinked stent likely contributed to the left common iliac artery stenosis.The type ii endoleak of the lumbar artery and inferior mesenteric artery is anatomy-related.The device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.G3: awareness date has been updated.H6: health effect - impact code - updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17946392
Report Number3008011247-2023-00179
Device Sequence Number12629528
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)260717(10)FS071423-01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberTV-AB3480-N
Device Lot NumberFS071423-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LN FS021623-12; OVATION IX ILIAC LIMB, LN FS090622-13; OVATION PRIME FILL POLYMER, LN FF040323-01
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale